WIPM OpenIR

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Global stability of homogeneous steady states inscaling-invariant spaces for a Keller-Segel-Navier-Stokes system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 2, 页码: 659-692
Authors:  Jiang, Jie
Favorite  |  View/Download:8/0  |  Submit date:2019/06/24
Chemotaxis  Keller-Segel model  Navier-Stokes equations  Classical solutions  Global stability  
Blow-up for a three dimensional Keller-Segel model with consumption of chemoattractant 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 8, 页码: 5432-5464
Authors:  Jiang, Jie;  Wu, Hao;  Zheng, Songmu
Favorite  |  View/Download:20/0  |  Submit date:2018/11/05
Chemotaxis  Classical Solutions  Blow-up Criterion  Blow-up Rate  
On the global solvability of the coupled kinetic-fluid system for flocking with large initial data 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 1, 页码: 1-60
Authors:  Ha, Seung-Yeal;  Huang, Bingkang;  Xiao, Qinghua;  Zhang, Xiongtao
Favorite  |  View/Download:26/0  |  Submit date:2018/11/05
Coupled Kinetic-fluid System  Large Initial Data  Global Classical Solutions  
TWO-PHASE INCOMPRESSIBLE FLOWS WITH VARIABLE DENSITY: AN ENERGETIC VARIATIONAL APPROACH 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 6, 页码: 3243-3284
Authors:  Jiang, Jie;  Li, Yinghua;  Liu, Chun
Favorite  |  View/Download:13/0  |  Submit date:2017/11/23
Two-phase Flow  Incompressible Navier-stokes  Variable Density  Global Existence  Longtime Behavior  
GLOBAL NONLINEAR STABILITY OF RAREFACTION WAVES FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH TEMPERATURE AND DENSITY DEPENDENT TRANSPORT COEFFICIENTS 期刊论文
KINETIC AND RELATED MODELS, 2016, 卷号: 9, 期号: 3, 页码: 469-514
Authors:  Huang, Bingkang;  Wang, Lusheng;  Xiao, Qinghua
Favorite  |  View/Download:54/0  |  Submit date:2016/07/12
One-dimensional Compressible Navier-stokes Equations  Temperature And Density Dependent Transport Coefficients  Global Nonlinear Stability Of Rarefaction Waves  Large Initial Data  
Global existence and asymptotic behavior of solutions to a chemotaxis-fluid system on general bounded domains 期刊论文
ASYMPTOTIC ANALYSIS, 2015, 卷号: 92, 期号: 3-4, 页码: 249-258
Authors:  Jiang, Jie;  Wu, Hao;  Zheng, Songmu
Favorite  |  View/Download:49/0  |  Submit date:2015/06/23
Chemotaxis  Navier-stokes Equation  Global Existence  General Bounded Domain  
MIB Galerkin method for elliptic interface problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 272, 页码: 195-220
Authors:  Xia, Kelin;  Zhan, Meng;  Wei, Guo-Wei
Favorite  |  View/Download:45/0  |  Submit date:2015/06/24
Finite Element Method  Galerkin Formulation  Matched Interface And Boundary  Elliptic Equations  Discontinuous Coefficients  
Global well-posedness and exponential stability of solutions for the viscous radiative and reactive gas 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2014, 卷号: 65, 期号: 4, 页码: 645-686
Authors:  Jiang, Jie;  Zheng, Songmu
Favorite  |  View/Download:25/0  |  Submit date:2015/06/24
Radiative And Reactive Gas  Global Existence  Exponential Stability  
GLOBAL EXISTENCE OF CLASSICAL SOLUTION FOR A VISCOUS LIQUID-GAS TWO-PHASE MODEL WITH MASS-DEPENDENT VISCOSITY AND VACUUM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2014, 卷号: 34, 期号: 1, 页码: 39-52
Authors:  Wang, Zhen;  Zhang, Hui
Favorite  |  View/Download:33/0  |  Submit date:2015/06/24
Viscous Liquid-gas Two-phase Model  Global Classical Solution  Vacuum  Massdependent Viscosity  
Global solvability and asymptotic behavior of a free boundary problem for the one-dimensional viscous radiative and reactive gas 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2012, 卷号: 53, 期号: 12
Authors:  Jiang, Jie;  Zheng, Songmu
Favorite  |  View/Download:34/0  |  Submit date:2015/06/25